# SDR UALA2012051102732

- Difficulty date: May 11, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 84,432 hours, 13,562 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001011
- Part serial: 2932
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

POSSIBLE HYD LEAK RT ELEVATOR.  CONTINUE INSTALLATION OF RT OTBD ELEVATOR POWER CONTROL ACTUATOR.  REMOVED RT OTBD ELEVATOR PCA PER AMM.  COMPLETED REPLACEMENT AND ADJUSTMENT OF RIGHT ELEVATOR OUTBOARD PCA.
